Alert archive / Washington / Gale Warnings in 2014
Gale Warning 70, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Sep 2, 2014, 3:01 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2014, 3:01 AM PDT (10:01 UTC)
- Expired
- Sep 2, 2014, 8:59 PM PDT
- In force
- 18 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
962 WHUS76 KSEW 021001 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 301 AM PDT TUE SEP 2 2014 PZZ131-132-021815- /O.UPG.KSEW.SC.Y.0205.000000T0000Z-140902T1500Z/ /O.NEW.KSEW.GL.W.0070.140902T1001Z-140903T1200Z/ /O.UPG.KSEW.GL.A.0031.140902T2100Z-140903T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 AM PDT TUE SEP 2 2014 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-021815- /O.UPG.KSEW.GL.A.0031.140902T1900Z-140903T1800Z/ /O.NEW.KSEW.SC.Y.0206.140902T1001Z-140903T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 301 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS. WIND WAVES BUILDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-021815- /O.NEW.KSEW.SC.Y.0206.140902T1001Z-140903T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-021815- /O.NEW.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ ADMIRALTY INLET- 301 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-021815- /O.NEW.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 301 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
701 WHUS76 KSEW 021818 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1118 AM PDT TUE SEP 2 2014 PZZ131-132-030230- /O.CON.KSEW.GL.W.0070.000000T0000Z-140903T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1118 AM PDT TUE SEP 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-150-153-156-170-173-176-030230- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1118 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS. WIND WAVES BUILDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-030230- /O.CON.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ ADMIRALTY INLET- 1118 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-030230- /O.CON.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1118 AM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
262 WHUS76 KSEW 022154 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 254 PM PDT TUE SEP 2 2014 PZZ131-132-030600- /O.CON.KSEW.GL.W.0070.000000T0000Z-140903T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 254 PM PDT TUE SEP 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND RISING THIS EVENING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-030600- /O.EXT.KSEW.SC.Y.0206.000000T0000Z-140904T0300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 254 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS TONIGHT. WIND WAVES BUILDING TO 2 TO 5 FEET. WINDS WILL EASE SOMEWHAT WEDNESDAY TO 15 TO 25 KNOTS...WIND WAVES SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-030600- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 254 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS. WIND WAVES BUILDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-030600- /O.CON.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ ADMIRALTY INLET- 254 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-030600- /O.CON.KSEW.SC.Y.0206.140903T0000Z-140903T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 254 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WINDS RISING TO 15 TO 25 KNOTS...EXCEPT NW WINDS NORTH PART. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
741 WHUS76 KSEW 030029 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 529 PM PDT TUE SEP 2 2014 PZZ131-132-030830- /O.CON.KSEW.GL.W.0070.000000T0000Z-140903T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 529 PM PDT TUE SEP 2 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND RISING THIS EVENING TO 25 TO 35 KNOTS. WIND WAVES BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-030300- /O.EXB.KSEW.SC.Y.0206.000000T0000Z-140903T0300Z/ PUGET SOUND AND HOOD CANAL- 529 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS...EXCEPT NORTHWEST WIND 10 TO 15 KNOTS NORTH PART. WIND WAVES 1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-030830- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 529 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS. WIND WAVES BUILDING TO 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-030830- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140904T0300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 529 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND RISING TO 15 TO 30 KNOTS TONIGHT. WIND WAVES BUILDING TO 2 TO 5 FEET. WINDS WILL EASE SOMEWHAT WEDNESDAY TO 15 TO 25 KNOTS...WIND WAVES SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-030830- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ ADMIRALTY INLET- 529 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND RISING TO 15 TO 25 KNOTS. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-030830- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 529 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WINDS RISING TO 15 TO 25 KNOTS...EXCEPT NW WINDS NORTH PART. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
189 WHUS76 KSEW 030359 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 859 PM PDT TUE SEP 2 2014 PZZ131-132-031200- /O.CAN.KSEW.GL.W.0070.000000T0000Z-140903T1200Z/ /O.EXA.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 859 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-031200- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 859 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-031200- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140904T0300Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 859 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY... * WIND AND WAVES...WEST TO NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-031200- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ ADMIRALTY INLET- 859 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-031200- /O.CON.KSEW.SC.Y.0206.000000T0000Z-140903T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 859 PM PDT TUE SEP 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Sep 1, 8:50 PM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Sep 1, 8:50 PM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
850 PM PDT MON SEP 1 2014
.SYNOPSIS...A VIGOROUS FAST MOVING FRONTAL SYSTEM WILL BRING A
LITTLE RAIN TO WESTERN WASHINGTON ON TUESDAY. A CONVERGENCE ZONE
WILL FORM OVER PUGET SOUND BEHIND THE FRONT LATE TUESDAY AFTERNOON
AND EVENING. DRY NORTH FLOW ALOFT WILL BRING SUNNY WEATHER BY
WEDNESDAY AFTERNOON. AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION
THURSDAY FOR SUNSHINE AND A WARMING TREND THAT WILL LAST INTO NEXT
WEEKEND.
&&
.SHORT TERM...PARTLY TO MOSTLY CLOUDY SKIES OVER W WA THIS EVENING.
WITH NO PRECIP ON RADAR THE DRY FORECAST FOR TONIGHT LOOKS GOOD.
WATER VAPOR IMAGERY SHOWED A VIGOROUS UPPER LEVEL TROUGH OVER THE AK
PANHANDLE AT 03Z. MODELS REMAIN IN GOOD AGREEMENT IN BRINGING THE
TROUGH SE ALONG THE B.C. COAST TONIGHT...THEN DOWN OVER W WA TUE
AFTERNOON. SATELLITE IMAGERY SHOWS THE FRONT HAS NOT QUITE FORMED
YET BUT MODELS INDICATE THAT FRONTOGENESIS WILL OCCUR TONIGHT AS THE
TROUGH APPROACHES. GFS/NAM/ECMWF AGREE ON BRINGING THE FRONT DOWN TO
TOFINO (CYAZ) AT 18Z/11 AM AND THEN JUST E OF PUGET SOUND AT 00Z/5
PM. THE FRONT WILL BE NARROW AND THE SYSTEM FAST MOVING SO THIS
SHOULD BE A QUICK SHOT OF RAIN...STARTING ON THE N COAST JUST AHEAD
OF THE FRONT AROUND 18Z. MODELS SHOW A CONVERGENCE ZONE PATTERN
SETTING UP OVER PUGET SOUND BEHIND THE FRONT TUESDAY EVENING. MODELS
ALSO SHOW A SHOT OF RAIN OVER THE N HALF OF THE INTERIOR AND THE N
CASCADES TUESDAY EVENING AS THE UPPER LEVEL TROUGH AXIS MOVES
THROUGH.
MODELS ARE ALL OVER THE PLACE WITH PRECIP AMOUNTS. THE 18Z NAM
SHOWED VERY LITTLE OVER THE LOWLANDS OUTSIDE OF 0.2 TO 0.3 IN THE
CONVERGENCE ZONE. THE 00Z NAM DISCARDS THE CONVERGENCE ZONE AND ONLY
HAS A FEW HUNDREDTHS OVER THE LOWLANDS. THE 18Z GFS IS SIMILAR TO
THE 18Z NAM. THE 12Z ECMWF HAS 0.5 TO AN INCH OVER THE N HALF OF W
WA. ALL THE MODELS HIT THE N CASCADES WITH 0.5 TO AN INCH. THE
CURRENT FORECAST IS MORE REASONABLE WITH ABOUT A TENTH OF AN INCH
FROM PUGET SOUND NORTHWARD. QPF OVER THE CASCADES COULD PROBABLY BE
DOUBLED TO AT LEAST A HALF INCH...ASSUMING A DECENT HIT FROM THE
UPPER TROUGH AXIS TUESDAY NIGHT.
COLD AIR ALOFT TRAILING THE UPPER LEVEL TROUGH WILL LOWER SNOW
LEVELS DOWN TO A LITTLE ABOVE 6000 FEET LATE TUESDAY NIGHT OVER THE
NORTH AND CENTRAL CASCADES. BUT PRECIP WILL BE MOSTLY OVER BY THEN
SO AT BEST THERE MAY BE UP TO AN INCH OF SNOW OVER THE N CASCADES.
PRECIP WILL BE OVER FOR THE LOWLANDS BY LATE TUESDAY NIGHT...BUT
INCREASING SW ONSHORE FLOW AHEAD OF THE FRONT WILL ENSURE THAT THE
LOWER AIR MASS REMAINS MOIST THROUGH WEDNESDAY MORNING. RAPID DRYING
ALOFT BEHIND THE TROUGH WILL HELP SKIES CLEAR OUT FOR SUNNY
CONDITIONS WEDNESDAY AFTERNOON. THE AIR MASS WILL REMAIN COOL SO
HIGHS WILL ONLY WARM UP A LITTLE TO AROUND 70.
AN UPPER LEVEL RIDGE OFFSHORE WILL BUILD E OVER THE REGION ON
THURSDAY. ONSHORE FLOW WEDNESDAY NIGHT WILL BE NEGLIGIBLE OR EVEN
WEAKLY OFFSHORE...SO WITH A WARMING AIR MASS THURSDAY AND LITTLE OR
NO MORNING STRATUS TO GET IN THE WAY...MAX TEMPS WILL WARM INTO THE
LOWER 70S N TO UPPER 70S SW INTERIOR. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 3 PM AFD...FRIDAY AND
SATURDAY LOOK LIKE THE WARMEST DAYS OF THE WEEK WITH HIGH PRESSURE
ALOFT IN CONTROL. THE RIDGE WILL BEGIN TO WEAKEN ON SATURDAY BUT
THAT IS NOT EXPECTED TO HAVE MUCH IMPACT ON TEMPERATURES OR CLOUD
COVER.
IT LOOKS LIKE THERE WILL A MARINE PUSH SATURDAY NIGHT WITH AN UPPER
TROUGH MOVING OVER THE AREA ON SUNDAY AND MONDAY FOR COOLER AND
CLOUDIER WEATHER WITH A CHANCE OF SHOWERS AT TIMES. THE MODELS ARE
NOT IN GOOD AGREEMENT WITH THESE DETAILS HOWEVER. SCHNEIDER
&&
.AVIATION...LOW LEVEL ONSHORE FLOW CONTINUES ACROSS WESTERN WA
TONIGHT. LOW CLOUDS WILL FILL IN BY MORNING WITH MVFR CONDITIONS
EXPECTED. A COLD FRONT WILL BRING RAIN TO THE COAST AND NORTH
INTERIOR TUE MORNING...WITH SHOWERS SPREADING INTO THE INTERIOR
DURING THE AFTERNOON. THE TRAILING UPPER LEVEL TROUGH WILL BRING
MORE SHOWERS TO THE INTERIOR AND CASCADES TUE NIGHT. 33
KSEA...LOW CLOUDS DEVELOPING OVERNIGHT WITH MVFR CONDITIONS
EXPECTED. SURFACE WINDS ARE LIGHT NORTHERLY...BUT WILL FLIP BACK TO
SOUTHERLY BY 18Z TUE. EXPECT SHOWERS IN THE VICINITY TUE AFTERNOON
AND EVENING. 33
&&
.MARINE...ONSHORE FLOW WILL CONTINUE ACROSS WESTERN WA TONIGHT - A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL/EAST STRAIT
OF JUAN DE FUCA. ONSHORE FLOW WILL INCREASE BEHIND A COLD FRONT TUE
AFTERNOON WITH GALE FORCE WINDS POSSIBLE OVER THE COASTAL WATERS AND
THROUGH THE STRAIT. ONSHORE FLOW WILL EASE LATE TUE NIGHT. HIGH PRES
OVER THE NE PAC WILL MAINTAIN ONSHORE FLOW THROUGH WED. NORTHERLY
FLOW WILL PREVAIL THU AND FRI AS LOW PRES FORMS ALONG THE COAST. 33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.
.GALE WATCH COASTAL WATERS...CENTRAL AND EASTERN STRAIT OF JUAN
DE FUCA TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:01 AM PDT | Small Craft Advisory | SEW | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.